Pure and Applied Mathematics Quarterly

Volume 17 (2021)

Number 1


Areas of totally geodesic surfaces of hyperbolic $3$-orbifolds

Benjamin Linowitz, D. B. McReynolds, and Nicholas Miller

pp. 1-25

A diffeomorphism-invariant metric on the space of vector-valued one-forms

Martin Bauer, Eric Klassen, Stephen C. Preston, and Zhe Su

pp. 141-183

Round handle problem

Min Hoon Kim, Mark Powell, and Peter Teichner

pp. 237-347

Rational representation of real functions

Wojciech Kucharz and Krzysztof Kurdyka

pp. 249-268

Evolution and monotonicity of a geometric constant under the Ricci flow

Shouwen Fang, Junwei Yu, and Peng Zhu

pp. 385-400